American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information   
View Article: PDF

[2] Franc Forstnerič. Holomorphic families of long $\mathbb{C}^2$'s. Proc. Amer. Math. Soc. 140 (2012) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[3] Björn Ivarsson and Frank Kutzschebauch. On the number of factors in the unipotent factorization of holomorphic mappings into $SL_{2}(\mathbb{C})$. Proc. Amer. Math. Soc. 140 (2012) 823-838. MR 2869067.
Abstract, references, and article information   
View Article: PDF

[4] Mihnea Colţoiu and Cezar Joiţa. The disk property of coverings of 1-convex surfaces. Proc. Amer. Math. Soc. 140 (2012) 575-580. MR 2846325.
Abstract, references, and article information   
View Article: PDF

[5] Franc Forstneric and Erlend Fornæss Wold. Fibrations and Stein neighborhoods. Proc. Amer. Math. Soc. 138 (2010) 2037-2042. MR 2596039.
Abstract, references, and article information   
View Article: PDF

[6] Andrea Iannuzzi. Induced local actions on taut and Stein manifolds. Proc. Amer. Math. Soc. 131 (2003) 3839-3843. MR 1999932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Cezar Joita. Traces of convex domains. Proc. Amer. Math. Soc. 131 (2003) 2721-2725. MR 1974328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. A. Jaramillo. Bounded real-analytic submanifolds of Banach spaces . Proc. Amer. Math. Soc. 105 (1989) 126-128. MR 931740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Josip Globevnik. Homogeneous polynomials on the ball of ${\bf C}\sp 2$ . Proc. Amer. Math. Soc. 103 (1988) 255-259. MR 938679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael G. Eastwood. On the analytic cohomology of a domain in a Stein manifold . Proc. Amer. Math. Soc. 83 (1981) 91-92. MR 619989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mitsuhiro Itoh. K\"ahler manifolds with curvature bounded from above by a decreasing function . Proc. Amer. Math. Soc. 75 (1979) 289-293. MR 532153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert Ephraim. Stein manifolds on which the strong Poincar\'e problem can be solved . Proc. Amer. Math. Soc. 70 (1978) 136-138. MR 0481104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dong S. Kim. Erratum to: ``Boundedly holomorphic convex Riemann domain'' (Proc. Amer. Math. Soc. {\bf 41} (1973), 495--497) . Proc. Amer. Math. Soc. 48 (1975) 516. MR 0367285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1